American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16Y30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Manfred Dugas and C. J. Maxson. Quasi-e-locally cyclic torsion-free abelian groups. Proc. Amer. Math. Soc. 133 (2005) 3447-3453. MR 2163578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Feng-Kuo Huang. Semidirect sum of groups in which endomorphisms are generated by inner automorphisms. Proc. Amer. Math. Soc. 129 (2001) 629-637. MR 1801993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gary L. Peterson. On an isomorphism problem for endomorphism near-rings. Proc. Amer. Math. Soc. 126 (1998) 1897-1900. MR 1443403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ulrich Albrecht and Jutta Hausen. Nonsingular modules and $R$-homogeneous maps . Proc. Amer. Math. Soc. 123 (1995) 2381-2389. MR 1254828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carter G. Lyons and Gary L. Peterson. Semidirect products of $I$-$E$ groups . Proc. Amer. Math. Soc. 123 (1995) 2353-2356. MR 1249885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. J. Maxson and A. P. J. van der Walt. Near-rings associated with matched pairs on ring modules . Proc. Amer. Math. Soc. 122 (1994) 665-675. MR 1203989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xue Kuan Wang. Derivations in prime near-rings . Proc. Amer. Math. Soc. 121 (1994) 361-366. MR 1181177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gary L. Peterson. Endomorphism near-rings of $p$-groups generated by the automorphism and inner automorphism groups . Proc. Amer. Math. Soc. 119 (1993) 1045-1047. MR 1162092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. J. Maxson. Near-rings of invariants. II . Proc. Amer. Math. Soc. 117 (1993) 27-35. MR 1126199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kirby C. Smith and Leon van Wyk. Semiendomorphisms of simple near-rings . Proc. Amer. Math. Soc. 115 (1992) 613-627. MR 1081701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. Fuchs, C. J. Maxson and G. Pilz. On rings for which homogeneous maps are linear . Proc. Amer. Math. Soc. 112 (1991) 1-7. MR 1042265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1